# SDR 20001019SH005

- Difficulty date: September 25, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N148MC
- Make and model: Amd FALCON20
- Aircraft serial: 428
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 810UND1S1BA0A
- Condition: Shorted
- Location: Cockpit
- Part time: 3,874 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH AN ELECTRICAL SMELL OCCURRED, THEN VISIBLE SMOKE STARTED COMING FROM PILOT''S SIDE PANEL NEAR OXYGEN MASK BOX.  DURING GROUND INSPECTION, DISCOVERED THE FLOOR HEAT SWITCH WAS BADLY BURNED.  ALSO 10-AMP CIRCUIT BREAKER (PN 2TC2-10) DID NOT OPEN.  (X)
